# SDR UHLA2013020200027

- Difficulty date: February 2, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 20,510 hours, 13,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR INDICATES OPEN IN THE COCKPIT BUT FLIGHT ATTENDANTS REPORT IT IS CLOSED AND LOCKED.  MESSAGE EXTINGUISHED DESCENDING THROUGH 22,000 FT.  ADJUSTED L1 DOOR POSITION SENSOR IAW AMM 52-72-20.
